# SDR SWAA2024041674310

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 64,765 hours, 42,631 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: NP13932118
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE LOOSE IN BUSTLE<[01] C/W MT 725-61-06.
